ROUGH CONVERGENCE OF DOUBLE SEQUENCES OF FUZZY NUMBERS


BABAARSLAN F. , TUNCER A. N.

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, vol.10, no.4, pp.1335-1342, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.11948/20190195
  • Title of Journal : JOURNAL OF APPLIED ANALYSIS AND COMPUTATION
  • Page Numbers: pp.1335-1342

Abstract

In this paper, we define the concepts of rough convergence and rough Cauchy sequence of double sequences of fuzzy numbers. Then, we investigate some relations between rough limit set and extreme limit points of such sequences.